Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Colon cancer, spreading to liver and lungs. Taking chemotherapy. High liver enzymes. Cure?

My mum had colon cancer 3 years ago and had surgery and chemo coz s has metastatic cancer.. Spread to the liver and after 7 month break from chemo.. Cancer spread all ove the liver and lungs.. She took chemo to shrink the cancer but after the second session she got high liver enzymes and fatigue!!! So what is the right decision now?
Asked On : Wed, 23 Jan 2013
Answers:  1 Views:  99
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Very sorry to learn that your mother is suffering from advanced stage of colon cancer.When colon cancer reaches  distant body parts, such as the ovaries, liver and lungs, it is in stage IV.

The prognosis for patients who suffer from colon cancer that has metastasized to the lungs is not favorable. 
Since chemotherapy has already been tried,there is nothing else which can be done medically.

The ACS ( american cancer society ) recommends that stage IV patients ask their doctor about participating in clinical trials. These programs test the effectiveness of new treatments.
Answered: Wed, 23 Jan 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor